On additive analogues of certain arithmetic functions

József Sándor
Notes on Number Theory and Discrete Mathematics, ISSN 1310-5132
Volume 9, 2003, Number 2, Pages 29—32
Download full paper: PDF, 1498 Kb

Details

Authors and affiliations

József Sándor
Department of Mathematics, Babeș-Bolyai University
3400 Cluj-Napoca, Romania

References

  1. C. Adiga and Taekyun Kim, On a generalization of Sandor’s function, Proc. Jangjeon Math. Soc. 5(2002), no. 2, 121-124.
  2. J. Sándor, On certain generalizations of the Smarandache function, Notes Number Th. Discr. Math. 5(1999), no. 2, 41-51.
  3. J. Sándor, On an additive analogue of the function S, Notes Number Th. Discr. Math. 7(2001), no. 3.
  4. J. Sándor, On the pseudo-Smarandache function, Smarandache Notions J. 12(2001), no. 1-2-3, 59-62.
  5. J. Sandor, On a dual of the pseudo-Smarandache function, Smarandache Notions J. 13(2002), no. 1-2-3, 18-23.
  6. J. Sándor, Geometric theorems, diophantine equations and arithmetic functions, American Research Press, Rehoboth, NM, 2002 (see pp. 141-149, 156-158, 161-166, 171-174) [MR 1 906 446 (Review); Zbl. 1004.11001; Zbl. Math. Di 2002e.03960].
  7. F. Smarandache, A function in the Number theory, An. Univ. Timisoara, Ser. §t. Mat. 28(1980), no. 1, 79-88.

Related papers

Cite this paper

APA

Sándor, J. (2003). On additive analogues of certain arithmetic functions. Notes on Number Theory and Discrete Mathematics, 9(2), 29-32.

Chicago

Sándor, József. “On Additive Analogues of Certain Arithmetic Functions.” Notes on Number Theory and Discrete Mathematics 9, no. 2 (2003): 29-32.

MLA

Sándor, József. “On Additive Analogues of Certain Arithmetic Functions.” Notes on Number Theory and Discrete Mathematics 9.2 (2003): 29-32. Print.

Comments are closed.